| Model Number |
CNA0T3 |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/21/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during surgery, they noticed that a problem with the injector.Apparently, during preparation, the implant got stuck in the tip of the injector, and the plunger damaged the implant, making it unusable.And the same thing happened with the back-up implant.Additional information has been requested and received stating that the surgeon explained that the blue stem had gone under the implant and bent it ¿like a pancake¿, damaging it and making it unusable.On the 2 devices, he put another implant in its place.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.